Header menu link for other important links
X
Sampling and Reconstruction in Shift Invariant Spaces of B -Spline Functions
Published in Springer Netherlands
2016
Volume: 145
   
Issue: 1
Pages: 175 - 192
Abstract
A Kadec-type theorem is proved for functions belonging to the shift invariant space V(Qr) , where Qr denotes the B-spline function of even order r. It is also shown that if a non-zero function f∈ V(Qm) has infinitely many simple or double zeros on the real axis which are separated, then there exists at least one pair of consecutive zeros whose distance apart is greater than or equal to a certain number which depends on Krein–Favard constants. Further, iterative reconstruction algorithms are provided for functions in V(Qm). Finally, a sampling density theorem for irregular Gabor-type frames {MyjTxi,jg(l):l=0,1,…,k−1,i,j∈Z} is proved for g∈ V(Qm) ∩ L1(R) under certain sufficient conditions on g. © 2016, Springer Science+Business Media Dordrecht.
About the journal
JournalData powered by TypesetActa Applicandae Mathematicae
PublisherData powered by TypesetSpringer Netherlands
ISSN01678019
Open AccessNo
Concepts (9)
  •  related image
    Functional analysis
  •  related image
    Iterative methods
  •  related image
    B SPLINES
  •  related image
    Frames
  •  related image
    Hermite interpolation
  •  related image
    Nonuniform sampling
  •  related image
    RIESZ BASIS
  •  related image
    SOBOLEV INEQUALITIES
  •  related image
    Interpolation